[unknown]
Acta mathematica Universitatis Comenianae, 42-43 (1983), pp. 87-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1983__42-43_185843,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {87--96},
year = {1983},
volume = {42-43},
url = {http://geodesic.mathdoc.fr/item/AMUC_1983__42-43_185843/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 42-43 (1983), pp. 87-96. http://geodesic.mathdoc.fr/item/AMUC_1983__42-43_185843/